I was diagnosed with NCS in October 2011 and since then I have not felt the same. I went from exercising 3-4 times a week to 2 times or less. I have trouble concentrating and become dizzy easily. For those who have the same issue, do you find it difficult to tolerate caffeine and does it worsen your symptoms? It seems like it does not matter how much water or Gatorade I consume if I have a diet coke I feel bad the rest of the day.
That's what it does to me. The first 2 years after I was diagnosed my electrophysiologist absolutely forbid caffeine but now says a cup of coffee would be ok. I found I can't have it in the morning but maybe that's because my symptoms are always bad in the a.m. I do drink iced tea now and it doesn't usually cause too many problems later in the day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.